# SDR CA040825001

- Difficulty date: August 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 170B
- Aircraft time: 2,496 hours
- Engine: Cont O300A
- Propeller: Mcauly 1A175DM
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 04112816
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHANGED LT UPPER ENGINE RAIL BRACKET.  PN 0411281-6 REPLACED WITH NEW PART.  NEW HARDWARE USED.
